# SDR 2008UALA02619

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 52,584 hours, 36,331 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 69782143
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL FAILS TO RING.  REPLACED WARNING BELL MODULE, OP CHECKED GOOD.  AC OK FOR SERVICE.
